Discussions that mention vicodin

Back Problems board


Hi Star,
Thank You for your reply, They make it sound like if it is l4-l5 the pain should be in your left side, I said it was in both, when it happened it was like a knife cutting me across my lower back,and yes my right side had pain even in my shoulder, I think the wasy I twisted plus having this fibromyagia does not help any, as I get shots in my lower back just for that because my right and left side hurt, so its a choice for the cortisone shot so last time I had it on my left side. I think that I worked and traving back and forth on the train and up and down all day at work, did not help any. I had the epidural shots(which did nothing) but the third shot the dr. moved the needle and I was on vicodin the pain was so bad. Every day and night I was in pain, it was so bad in my lower back, and I had tingling in my leg, I also had terrible leg cramps,plus taking muscle relaxers and it was so hard working, all I wanted to do was to have the pain stop, but I think as time went on it got worse.
Thanks for your input
cookie